MAUDE Adverse Event Report: TERUMO MEDICAL CORPORATION R2P¿ DESTINATION SLENDER¿ GUIDING SHEATH; INTRODUCER, CATHETER

TERUMO MEDICAL CORPORATION R2P¿ DESTINATION SLENDER¿ GUIDING SHEATH; INTRODUCER, CATHETER
Model Number N/A
Medical Device Problem Codes Difficult to Advance (2920); Material Deformation (2976)
Health Effect - Clinical Code Blood Loss (2597)
Date of Event 03/30/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Implanted date: device was not implanted.Explanted date: device was not explanted.The actual device was not returned for evaluation.The investigation is currently ongoing.A follow up report will be submitted once the investigation is complete.A review of the device history record of the product code/lot# combination was conducted with no findings.
 
Event or Problem Description
The user facility reported that the r2p destination sl guiding sheath was used for a severely curved iliac.The senri balloon catheter could not go through the guiding sheath.Both the balloon catheter and the guiding sheath were withdrawn to be checked, and a slight kink was observed in the sheath.The device was not used and was replaced with another guiding sheath to continue the procedure.The procedure was successfully completed.There was no health damage to the patient.The blood loss was less than 250cc's.There was no patient injury, medical/surgical intervention required.
 
Additional Manufacturer Narrative
This report is being submitted as follow up no.1 to provide the completed investigation results.The actual device was not returned; therefore, an evaluation of the actual device was unable to be conducted.With no return of the actual device, the exact cause of the reported event cannot be definitively determined based on the available information.

Brand Name
R2P¿ DESTINATION SLENDER¿ GUIDING SHEATH
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
TERUMO MEDICAL CORPORATION
950 elkton blvd.
elkton, md
MDR Report Key9985550
Report Number1118880-2020-00081
Device Sequence Number3700540
Product Code DYB
UDI-Device Identifier00389701011561
UDI-Public00389701011561
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K193125
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2021
Device Model NumberN/A
Device Catalogue NumberGS-R6ST1C15W
Device Lot NumberWL12
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/31/2020
Supplement Date Received by Manufacturer05/12/2020
Initial Report FDA Received Date04/22/2020
Supplement Report FDA Received Date05/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
RADIFOCUS GUIDEWIRE; SENRI BALLOON CATHETER